# SDR JJBA201902273013

- Difficulty date: February 23, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 40,231 hours, 24,503 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN WILL NOT MAINTAIN PRESSURIZATION OPERATING ON ONE PACK. PERFORMED AIRCRAFT PRESSURIZATION WITH BOTH PACKS OPERATIVE. NO PRESSURE LOSS NOTED. OPS CHECK SAT.
